# SDR SWIA201540896

- Difficulty date: March 1, 2015
- Submitted: March 17, 2015
- Operation: Air carrier
- Aircraft: N216AG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10023
- Aircraft time: 37,206 hours, 24,910 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 711
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FLOOR SILL IS CORRODED AT FS 711.00.  C-CHECK, REMOVED CORROSION ON RT FLOOR SILL REF SRM.  
REMAINING MATERIAL THICKESS IS .129" IAW NDT.  NO MATERIAL LOST.  RESTORED FINISH TO A023 REF SRM.  BECAUSE THIS WAS IN A NO DAMAGE AREA IAW SRM, SUBMITTED TO STS ENGINEERING SOLUTIONS AND RECEIVED EA.  COMPLETED ALL WORK AS DESCRIBED IN STEPS 1-7 SECTION ONE FOR PERMANENT REPAIR.  NO DEFECTS WERE NOTED FROM THE VISUAL INSPECTION OR FROM THE NDT INSPECTIONS.  REPORTS ARE ATTACHED AS REQUIRED.
